About employee

dr. sc. Ivan Biočić

Location: 302
Public phone number:5781
E-mail: E-mail
Department: Zavod za teoriju vjerojatnosti i matematičku statistiku
Graduation year:2017
PhD graduation year:2022
Employed in this institution since:2018




integrated undergraduate and graduate

List of select publications

I. Biočić, Z. Vondraček, V. Wagner. Semilinear equations for non-local operators: beyond the fractional Laplacian, Nonlinear Analysis 207, 112303, 2021. (40 pages)

I. Biočić. Representation of harmonic functions with respect to subordinate Brownian motion, Journal of Mathematical Analysis and Applications 506 (1), 125554, 2022. (31 pages)

I. Biočić. Semilinear Dirichlet problem for subordinate spectral Laplacian (2022)Communications on Pure and Applied Analysis 22 (3), 851-898, 2023. (48 pages)


Bedlewo PandA 2024 presentation